Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes heel bursitis how to treat it

Premium Questions

Dr. Naveen Kumar Sharma MD

What is bersitus? what are symtoms? YYYY@YYYY ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

Dr. Tayal, You just responded to my inquiry regarding swollen knee ...which you responded was probably bursitis... What causes bursitis? ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Ajay Panwar MD

what the inability to walk on left heel or support myself on left heel means please. ...I have had bursitis both sides for 18 months, after 3 steroid injections now better. Seeing ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Lekshmi Rita Venugopal MD

Deep pain from greater trochanter down to just above the left knee laterally; woken up from sleep; iced for about 45 minutes until pain let up for the most part. 2 hours later woken again with pain mainly around greater... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Chobufo Ditah MD

What causes hip bursitis? Also, I lost 82 pounds within six months after my doctor discontinued my elavil and Wellbutrin . I take steroid injections in my back every two to three months. I have gained... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr.  Gopal Goel MD

I had pain on the inside of my heel which my podiatrist called bursitis. He gove me a shot ... with laser but am discouraged at this point. Can you give me some indication of what is causing... View answer

Answered by : Dr. Gopal Goel ( Orthopaedic Surgeon)
Dr.  Shinas Hussain MD

I have bursitis in the hips. Because of stomach issues, Ive been hesitant to take any meds. What ... regime of it. I don t want to get back on steroids if I don t have to. Can bursitis cause... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Shinas Hussain MD

with arthritis in my hands and shoulder. Have had bursitis in both elbows. How do u determine exactly what type ...How does arthritis effect your skin and is this a problem caused by the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Purva Patel MD

I have been diagnosed with bursitis. I have had cortisone injections in my hip,knee and now my foot is giving me pain. I am 70 yrs old. What else can I do, At nite the pain is the worse while lying in bed ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Pvssmjagannadham MD

I have been diagnosed with bursitis in my heel. I have done oral steroids and 10 days later I had a steroid shot in the heel. Now it is 2 weeks later and I still feel like there is a rock in my... View answer

Answered by : Dr. Pvssmjagannadham ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr.   Nsah Bernard MD

it could be tennis elbow, golfers elbow, bursitis, tendinitis or arthritis. you will require pain killers to get rid of the pain. you might need specialist consultation if it is persist

Dr. Jagdish Chaturvedi MD

Hi. It can be a cold abscess or cyst. See an orthopaedician or a general surgeon to have this tested and treated/removed.

Dr.  T Chandrakant MD

HI. Injections for bursitis should be the last option. Take them only if the medicinal treatment does not give you relief. It is always better to insist your Doctor to go for MRI , biopsy as the first line of...